MAUDE Adverse Event Report: STRYKER SPINE-US VLIFT CAGE DIAM 18 X 32MM; SPINAL INTERVERTEBRAL BODY FIXATION ORTHOSIS.

STRYKER SPINE-US VLIFT CAGE DIAM 18 X 32MM; SPINAL INTERVERTEBRAL BODY FIXATION ORTHOSIS.
Model Number 48291832
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/11/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the distraction of the cage was impossible.New implant was used to complete the surgery successfully.There was a surgical delay of 30 minutes.No adverse health consequences reported.
 
Additional Manufacturer Narrative
Method: visual inspection, product history review, complaint history review, risk assessment; result: upon device evaluation, the end caps were found attached to the cage on both sides and were jammed.The end caps are assembled during a procedure to the implant in a manner that accommodates the surgical approach.Manufacturing history review revealed no relevant anomalies.The event happened during an assembly.It is likely that the device may have been improperly assembled during a surgery, resulting the in the reported jamming.However, the exact root cause cannot be confirmed.
 
Event or Problem Description

Brand Name
VLIFT CAGE DIAM 18 X 32MM
Common Device Name
SPINAL INTERVERTEBRAL BODY FIXATION ORTHOSIS.
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
MDR Report Key7247750
Report Number0009617544-2018-00038
Device Sequence Number18856866
Product Code MQP
UDI-Device Identifier04546540557827
UDI-Public(01)04546540557827
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K060506
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 05/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number48291832
Device Catalogue Number48291832
Device Lot Number170106
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/23/2018
Initial Date Received by Manufacturer 01/15/2018
Supplement Date Received by Manufacturer04/26/2018
Initial Report FDA Received Date02/07/2018
Supplement Report FDA Received Date05/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1